I have been taking .025mg of Levothyroxine for 6 weeks. During this time I have been having terrible mood swings. I also started taking the birth control pill Loestrin 24Fe one month before starting Levoth. Is this likely to be caused by the Levothyroxine? Is this something that I should be concerned about?
21 Sep 2010
From personal experience--- it could actually be the birth control pill instead of the Levothyroxine. Don't ever stop this medicine without medical supervision though but please consult the doctor who gave you each of those and see what they say but my experience is it may be the b/c pill. Hope this helps some, marjorie zych
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have underactive thyroid when i do blood test my calcium always high if you have information about that tell me ,may be from my drug i take 100 of ...
1 answer • 2 May 2010
... thyroid symptoms and my blood work was within normal range. Over the past several months I have gained 20 lbs. rather quickly, hair is falling ...
4 answers • 16 Jun 2011
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
... and I was immediately put on 50mcg of levothyroxine about 4 weeks ago. IMO symptoms before starting medication was extreme tiredness, depression, ...
12 answers • 22 Sep 2012
I've had hypothyroidism for almost 20 years. But my doctor lowered the dosage on my levothyroxin, even though my test results showed my thyroid ...
3 answers • 8 Apr 2013
I take 100 mcg of levothyroxine. I have an underactive thyroid. I do not have any more energy now than I did when I started taking the medicine in ...
3 answers • 6 Feb 2014